MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATORS, INTENSIVE CARE
Model Number 8414000
Medical Device Problem Codes Human-Device Interface Problem (2949); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the keys of the ventilator were found to be unresponsive and inoperable while being in use on a patient.Reportedly, the ventilation was not affected and continued as set.The device was replaced.There were no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The user facility did not involve the dräger service into the repair or any follow-up measures.No further information could be obtained.A case specific evaluation is therefore not possible.It is unknown to what extent the keys of the ventilator were unresponsive.Also, there is no information available if a repair or replacement of parts have been performed.The root cause cannot be determined.It is possible to lock the keys of the device by using the lock key.If activated, the screen and keys are locked against unintentional changes.The activation of the lock key is indicated by a yellow led within the key itself.Its function is described in the instruction for use.However, it is unknown if the function was active during the event.In case of a failure of the keys of the device the ventilation mode and ventilation parameters cannot be changed.An ongoing ventilation will not be affected by this failure and will continue with the current parameters.Alarms and ventilation curves will be displayed normally.Reportedly, the ventilation was not affected and continued as set.

Brand Name
SAVINA
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20677223
Report Number9611500-2024-00507
Device Sequence Number15578335
Product Code CBK
UDI-Device Identifier04048675016403
UDI-Public(01)04048675016403(11)170925(17)200701(93)8414450-45
Combination Product (Y/N)N
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8414000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown